| Catalog Number |
42522100414 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42502006002 - femur cemented cruciate retaining (cr) narrow right size 6 - (b)(4).42532006702 - tibia cemented 5 degree stemmed right size d - (b)(4).Unknown - optipac refobacin bone cement - unknown.G2: foreign country: germany.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial knee surgery on an unknown date.Subsequently, a fracture of the inlay is suspected and the patient is being scheduled for a revision surgery.The revision date has not been set.Attempts have been made and all available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d6a; g1; g3; g6; h1; h2.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d1; d2; d4; g1; g3; g6; h1; h2.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2; b3; b4; b5; d2; d6b; g1; g3; g6; h1; h2; h6 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was further reported that the patient underwent a revision knee procedure approximately 2 years post-op due to implant fracture.Only the poly was revised.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; e1; g1; g3; g6; h1; h2; h3; h6.The event is confirmed.Visual examination of the provided pictures identified the edge of a condyle has fractured off the body of the implant.As the device was not returned, further evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: sizing of the implant is appropriate.Metal on metal appearance of the medial compartment suggests polyethylene wear or fracture.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.